# SDR JJBA20240906003

- Difficulty date: September 3, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 45,159 hours, 29,841 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3631001013
- Part serial: 5125
- Condition: Inoperative
- Location: Te Flaps
- Part time: 4,166 hours, 3,743 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLAP FAIL MESSAGE WHEN PERFORMING CLIMB CHECK AT 1300 AFTER MOVING FLAP LEVER FROM 9 TO 0 DEGREES. ON POST WALK AROUND FLAPS ARE STILL AT 9 DEGREES, SPEED WHEN THE FLAP FAIL OCCURRED WAS AROUND 160 TO 170 KNOTS. FOUND RH TRANSMISSION FAIL ON CMC. PERFORMED FIM. NO FAULTS FOUND. WHEN POWERING AIRCRAFT FLAP FAIL ON EICAS, USED FLAP BREAKOUT BOX AND FOUND FECU TO BE FAULTY. REMOVED AND REPLACED FECU. OPS CHECK SAT. NO DEFECTS NOTED AT THIS TIME.
